# SDR DJFA2004014

- Difficulty date: August 1, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N728TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258364
- Aircraft time: 6,611 hours, 3,906 cycles
- Engine: Garrtt TFE7315R
- Engine time: 4,562 hours, 2,751 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Unsecure
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AFTER DEPARTURE FIVE MINUTES INTO THE CLIMB THE NR 1 ENGINE OIL PRESSURE STARTED TO FLUCTUATE.  THE CREW LEVELED AT 270 FT AND THE OIL PRESSURE WAS SLOWLY GOING DOWN, THE OIL PRESSURE LIGHT FLICKERED ON AND OFF AND AT THAT POINT THE CREW DECIDED TO SHUT DOWN THE NR 1 ENGINE.  AFTER LANDING AT FTY MAINTENANCE PERSONEL FOUND THE OIL CAP OFF.  SERVICED THE ENGINE WITH 4.5 QTS OF OIL AND PERFORMED GROUND RUNS AND LEAK CHECKED.  ALL GROUND RUNS FOUND SATISFACTORY.
